# SDR CALA2025020500291

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146A9403181
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP GOUGE AT SIDEWALL SUPPORT STA 727D BETWEEN STR 23R-24R REF AAR N/R 9937350 REMOVED AND REPLACED NEW SIDEWALL SUPPORT AT AFT CARGO COMPARTMENT FROM STA 727D STR 23R-24R PER REF SRM 51-40-02-0G-0 AND DWG 146A9403.
